Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

facial hair due to taking birth control pill

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • facial hair due to taking birth control pill

    hi everyone,
    • i have been taking microgynon 30 for about 9 months now and i have started to notice dark hair all over my face and neck. before taking the pill i didint have much facial hair but now i have noticed hair on my chin and front of my neck. its kind of thick and even my husband has noticed. has anyone else had this problem after taking the pill? please help me i have no clue whats going on and i would really like any advice.
    • thank you

  • Hi. This hasn't happened to me before but I know people that have gained facial hair due to taking BC. Whatever you do do not remove the hair. Don't wax, shave or pluck it, just leave it. If you remove it, you will probably have it forever and have to continue removing it. My aunty was told to leave it but she plucked it and now 20 years later she has a lot of facial which she has to have waxed every 2 weeks. If you leave it, it'll most likely go away by itself when you stop taking BC, it might even go away while you're still taking it.
    Or if you're really unhappy about it, maybe you could ask your doctor for a different pill.

    Comment


    • hi chanelle i know you posted this a while ago but im going through the same thing at the mo caused by the same pill although its not just my face, please could you let me know how it turned out, did the hair go back to normal? im desperate for some advice as you proberly know it knocks your confidence big style!

      Comment


      • Originally posted by chanelle View Post
        hi everyone,
        • i have been taking microgynon 30 for about 9 months now and i have started to notice dark hair all over my face and neck. before taking the pill i didint have much facial hair but now i have noticed hair on my chin and front of my neck. its kind of thick and even my husband has noticed. has anyone else had this problem after taking the pill? please help me i have no clue whats going on and i would really like any advice.
        • thank you
        Chanelle,
        This post has been awhile, but I was searching for some link between my daughter's bc and facial hair. We have been dealing with this for a few years since before she graduated from high school. Her face is really messed up now, and I don't know what to do. We have tried everything even electroloysis at $50 and hour. I feel so bad for my baby because she has a beard and is self conscious of it, and rightly so. We have not tried laser yet, because I can't afford it, and nothing has worked so far. She was taking ortho tri cyclen lo. If anyone has any suggestions I am open.
        Thanks!

        Comment


        • Perhaps the best solution to this is to quit taking the pill that is causing it?

          Comment

          or

          Womens Health orange logoGet The Newsletter

          Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

          Latest Activity On Our Forums

          Collapse

          Latest Topics On Our Forums

          Collapse

          • Mechanical Problem With Vaginal Rear Entry

            My wife and I have been married for 35 years, have good orgasmic sex a couple of times a week. Absolutely no complaints!

            I'd like to have...

            03-01-2021, 03:04 AM By Kahala
          • Would You Date (Or Have You Dated) a Disabled Person?

            So, I'm someone who's pretty much an open book when it comes to having chronic illnesses/being disabled, since it impacts so much of my life. I try to...

            02-26-2021, 10:33 AM By Emily D.
          • Urine Kink?

            OK, I (straight woman) am a little shy about sharing this because I know it will put some people off, but I still hope those people will hear me out....

            02-13-2021, 10:01 AM By FeelingWeird
          • Vagina Needs Some TLC

            LADIES help!!!! I’m going in circles trying to self-diagnose! So... 2 years ago I got tested for BV and it came back positive. All good (absolutely...

            02-11-2021, 02:03 AM By cmaria
          • Suspicious smell down.... there

            LADIES help!!!! I’m going in circles trying to self-diagnose! So... 2 years ago I got tested for BV and it came back positive. All good (absolutely...

            02-11-2021, 01:42 AM By cmaria
          Working...
          X